MathSciNet Relay Station
MathSciNet bibliographic data
MR1611077 (99a:11134) 11S40 (11M41)
Washington, Lawrence C. $p$-adic $L$-functions and sums of powers. J. Number Theory 69 (1998), no. 1, 50–61.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement